# SDR USAA2011080900025

- Difficulty date: July 9, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESS PLAY AT RUDDER HINGE BEARING NR 2 AT VERTICAL STAB STA 1926 / RIB 4.  REPLACED RUDDER HINGE FITTING NR 2 IAW A319 SRM 51-42-11.
